# SDR 2001UALA02201

- Difficulty date: November 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 33,410 hours, 12,336 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L DENTED AT STATION 613.  MAJOR REPAIR ACCOMPLISHED.  STRINGER SPLICE CHANNEL INSTALLED WITH SPACER WHERE STRINGER WAS REMOVED.
